Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the measure-theoretic character of an invariant mean

Author: R. G. Douglas
Journal: Proc. Amer. Math. Soc. 16 (1965), 30-36
MSC: Primary 28.75
MathSciNet review: 0169983
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Monogr. Mat., Warsaw, 1932.
  • [2] J. R. Blum and D. L. Hanson, On invariant probability measures. I, Pacific J. Math. 10 (1960), 1125-1129.
  • [3] Mahlon M. Day, Amenable semigroups, Illinois J. Math. 1 (1957), 509–544. MR 0092128
  • [4] Leonard Gillman and Meyer Jerison, Rings of continuous functions, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. MR 0116199
  • [5] Paul R. Halmos, Measure Theory, D. Van Nostrand Company, Inc., New York, N. Y., 1950. MR 0033869
  • [6] E. Hewitt and K. A. Ross, Abstract harmonic analysis. I, Grundlehren der Mathematischen Wissenschaften, Bd. 115, Springer, Berlin, 1963.
  • [7] Shizuo Kakutani, On cardinal numbers related with a compact Abelian group, Proc. Imp. Acad. Tokyo 19 (1943), 366–372. MR 0015124
  • [8] Dorothy Maharam, On homogeneous measure algebras, Proc. Nat. Acad. Sci. U. S. A. 28 (1942), 108–111. MR 0006595

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.75

Retrieve articles in all journals with MSC: 28.75

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society